ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Ganapathy, R (2022) A HECKE ALGEBRA ISOMORPHISM OVER CLOSE LOCAL FIELDS. In: Pacific Journal of Mathematics, 319 (2). pp. 307-332.

heth, MS (2022) ON IRREDUCIBLE SUPERSINGULAR REPRESENTATIONS OF GL2(F). In: Pacific Journal of Mathematics, 321 (2). pp. 431-442.

Narayanan, EK and Sitaram, Alladi (2011) Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces. In: Pacific Journal of Mathematics, 249 (1). pp. 199-210.

Thangavelu, Sundaram (2007) Gutzmer's formula and Poisson integrals on the Heisenberg group. In: Pacific Journal of Mathematics, 231 (1).

This list was generated on Wed Apr 17 02:23:47 2024 IST.